MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAESTRO 4000 POD, 100W; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION MAESTRO 4000 POD, 100W; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 86258
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a maestro 4000 pod was used in a av node ablation procedure.During the procedure intermittent d08 'check pod' error occurred during the procedure.It was further reported on (b)(6) 2020 that the procedure was canceled due to this event.

Brand Name
MAESTRO 4000 POD, 100W
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10869433
Report Number2134265-2020-16130
Device Sequence Number2521667
Product Code LPB
UDI-Device Identifier08714729861966
UDI-Public08714729861966
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86258
Device Catalogue Number86258
Device Lot Number0824160281
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2020
Initial Report FDA Received Date11/19/2020
Patient Sequence Number1